# SDR IPXA2018013026051

- Difficulty date: January 12, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7441APB7447
- Condition: Corroded
- Location: Bs 1227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, MAIN CARGO HAS CORROSION AT BS 1227 & LBL 108.  REPAIRED THE SKIN AT STRINGER 15 AND XCW 118 IAW VT-SAA EA 011-5730-01-A7090 REV. IR AND UPS EO MD11-5730-67243-A.
